| Model Number |
24690 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the balloon snapped off and stayed in the patient, requiring snaring for removal.A 6.0mmx60mmx135cm (4f) sterling balloon was used during an angioplasty of a fistula.During the procedure, it was noted that the distal catheter broke or snapped off and stayed in the patient.The physician had to snare it to get it out.No complications were reported.
Event or Problem Description
It was reported that the balloon snapped off and stayed in the patient, requiring snaring for removal.A 6.0mmx60mmx135cm (4f) sterling balloon was used during an angioplasty of a fistula.During the procedure, it was noted that the distal catheter broke or snapped off and stayed in the patient.The physician had to snare it to get it out.No complications were reported.It was further reported that the 70% stenosed target lesion was located in the mildly tortuous and non-calcified central vein.The procedure was completed using a 6x40 sterling.No complications were reported and the patient was stable post-procedure.